MathSciNet Relay Station
MathSciNet bibliographic data
MR637555 (83a:17007) 17B15
Kawanaka, Noriaki Fourier transforms of nilpotently supported invariant functions on a finite simple Lie algebra. Proc. Japan Acad. Ser. A Math. Sci. 57 (1981), no. 9, 461–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement